Please use this identifier to cite or link to this item:
Type: Journal article
Title: A local asymptotic analysis of the discrete first Painleve equation as the discrete independent variable approaches infinity
Author: Joshi, N.
Citation: Methods and Applications of Analysis. 4(2):124-133
Issue Date: 1997
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.